# SDR 2008FA0000442

- Difficulty date: July 1, 2008
- Submitted: July 16, 2008
- Operation: General aviation
- Engine: Cfmint CFM567B26US
- Engine time: 2,663 hours, 900 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: AS18954175
- Condition: Missing
- Location: Engine Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND RUN AFTER INSTALLATION, HOT AIR ESCAPED FROM THE NOSE COWL ANTI-ICE DUCT AT THE 12 O`CLOCK POSITION CAUSING THERMAL DAMAGE TO THE C-DUCT THERMAL BLANKETS AND TRUST LINK TEFLON WASHERS.  INVESTIGATION FOUND DUCT COUPLING PN AS1895-4-175 MISSING.  ENGINE WAS RELEASED FOLLOWING MAINTENANCE TO RECTIFY HIGH OIL PRESSURE INDICATIONS IN FEB 2008.  (K)
